Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Brown color spotting. Taking Gestrenol. Had blighted ovum in previous pregnancy. What should i do?

hi, today i m 1 and half month pregnent. but from last five days i m facing spoting problem, it is brown in colour. i m taking 2 Gestrenol tablets daily , bt still not getting any benefit. please note that last year when i was pregnent i had the same problem and it becomes blighted ovum . would u please tell me why im facing this problem and what should i do right now.
Asked On : Sat, 26 May 2012
Answers:  1 Views:  223
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
OBGYN 's  Response
Hi, a brown coloured spotting usually indicates the presence of old collected blood in the genital tract which may be of vaginal, cervical or more likely placental origin. Tab gestrenol does help in sustainence of pregnancy but only if it's viable. A previous blighted ovum indicates a likelihood of some genetic defect in that embryo and is less likely to have any negative effect on this pregnancy. Tab folic acid 5mg once a day taken everyday for first 3 months of pregnancy or has been shown to lower risk of genetic defects in the foetus. You need to visit your gynaec and get an ultrasound done to check the wellbeing of the embryo.
Answered: Wed, 16 Apr 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor